Cubic maps as models of two-dimensional antimonotonicity

Silvina Ponce Dawson*, Celso Grebogi

*Corresponding author for this work

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Families of dissipative two-dimensional diffeomorphisms that satisfy certain regularity conditions have been proved to be antimonotone [Kan et al., preprint (1990)], i.e. there are infinitely many periodic orbits created and infinitely many destroyed near certain parameter values of the system. We show that, in general, this sequence of creation and destruction of periodic orbits can also be modeled by families of one-dimensional maps with at least two critical points.

Original languageEnglish
Pages (from-to)137-144
Number of pages8
JournalChaos, Solitons & Fractals
Volume1
Issue number2
DOIs
Publication statusPublished - 1991

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this